It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Since I was about 2 years old i have been allergic to Amoxicillin where a rash developed all over my body. About a year ago I had an allergic reaction to Levaquin. I didn't have to go to the emergency room or anything, but I could feel my throat closing, my heart racing, my breathing became harder, my neck got swollen and I didn't sleep for three days. The only releif I felt was when the medication wore off a few hours later, but by that time it was time for my next dose. I continued taking it despite these problems because I was trying to convince myself that this was probably just a side effect.:yawn: By the third day I couldn't handle it so I dropped off the Levaquin, but the reaction continued for another week. A few months later I developed a sinus infection and was given Cipro. My face broke out in a painful, burning and peeling rash, but I never talked to my doctor about it because I was off insurance during that time. I tried telling my doctor about it recently because I finally went back on insurance, but he didn't seem to enthused that I was telling him then, so I dropped the subject.:(

I guess what I was wondering is if anyone else had an allergic reaction to Levaquin? I just found this so strange. I recently read an article that said something about their being a cross allergy link between being allergic to amoxicillin and Cipro and Cipro and Levaquin. Anyone else hear this? Also, what kind of reaction is considered and allergic reaction? I am not sure if my reaction to Cipro was an "allergic reaction". I don't want to make a big deal out of this, but I am moving away from home next month and think I may get a medical alert bracelet stating that I am allergic to amoxicillin and Levaquin because I had the worst reaction to those. I am contimplating putting Cipro on there, but its not on my medical chart where Levaquin and Amoxicillin are. Opinions at all? My doctor didn't say that I had to, but my pharmacist also said that Levaquin is the most given antibiotic in hospitals now and I just want to be safe. Any input would be greatly appreciated, I am just so confused. :confused:

Thank you!





All times are GMT -7. The time now is 04:40 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!